# SDR UALA2012100205574

- Difficulty date: September 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 51,222 hours, 6,425 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23408721
- Part serial: 109342
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRECOOLER LEAKING AT AFT LOWER SEAM.   REMOVED PRECOOLER TO STEP 5 (INSTALLATION).  INSTALLED PRECOOLER PER AMM.  PRSOV REMOVED, ADDITIONAL DUCT REMOVED FROM OUTBOARD SIDE.  REPLACED NR 2 STRUT PRECOOLER.
